Browse by Person

View wider browse menu Up a level
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Other
Number of items: 13.


Mesland, B. and Sengun, M.H. (2020) Hecke operators in KK-theory and the K-homology of Bianchi groups. Journal of Noncommutative Geometry, 14 (1). pp. 125-189. ISSN 1661-6952

Mesland, B., Sengun, M.H. and Wang, H. (2019) A K-theoretic Selberg trace formula. arXiv. (Submitted)

Mesland, B. and Sengun, M.H. (2018) Hecke modules for arithmetic groups via bivariant K -theory. Annals of K-Theory, 3 (4). pp. 631-656. ISSN 2379-1683

Sengun, M.H. and Siksek, S. (2018) On the asymptotic Fermat’s last theorem over number fields. Commentarii Mathematici Helvetici, 93 (2). pp. 359-375. ISSN 0010-2571

Jones, A. and Sengun, M.H. (2016) Mod p Base Change transfer for GL(2). arXiv. (Unpublished)

Bergeron, N., Sengun, M.H. and Venkatesh, A. (2016) Torsion homology growth and cycle complexity of arithmetic manifolds. Duke Mathematical Journal, 165 (9). pp. 1629-1693. ISSN 0012-7094

Guitart, X., Masdeu, M. and Sengun, M.H. (2016) Uniformization of modular elliptic curves via p-adic periods. Journal of Algebra, 445. pp. 458-502. ISSN 0021-8693

Berger, T., Dembele, L., Pacetti, A. et al. (1 more author) (2015) Theta lifts of Bianchi modular forms and applications to paramodularity. Journal of the London Mathematical Society, 2 (92). pp. 353-370. ISSN 1469-7750

Rahm, A.D. and Sengun, M.H. (2013) On Level One Cuspidal Bianchi Modular Forms. LMS Journal of Computation and Mathematics, 16. pp. 187-199. ISSN 1461-1570

Sengun, M.H. (2012) On The Torsion Homology of Non-Arithmetic Hyperbolic Tetrahedral Groups. International Journal of Number Theory , 08 (2). pp. 311-320. ISSN 1793-0421

Sengun, M.H. (2011) On the Integral Cohomology of Bianchi groups. Experimental Mathematics, 20 (4). pp. 487-505. ISSN 1058-6458

Sengun, M.H. and Turkelli, S. (2009) Weight Reduction for Mod l Bianchi Modular Forms. Journal of Number Theory, 129 (8). pp. 2010-2019. ISSN 0022-314X


Sengun, M.H. and Tsaknias, P. (2013) Dimension Formulae for Spaces of Lifted Bianchi Modular Forms. UNSPECIFIED. (Unpublished)

This list was generated on Sun Sep 13 07:16:40 2020 BST.